# SDR DALA2021121307653

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 98,979 hours, 13,957 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 BULK CARGO BILGE STRINGER 39R IS BUCKLED AT BS 1502. CORRECITVE ACTION: REPAIRED BULK CARGO STRINGER 39R AT STA 1502 IAW B767 SRM 53-00- 03 REPAIR 2 , SRM 51-40-05 , SRM 51-20-01 (2049755)
